# SDR SWIA2025122307

- Difficulty date: December 7, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 29,569 hours, 17,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stay
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LEVER DISAGREE MESSAGE AFTER TAKEOFF AND RETRACTION ATTEMPT.RIGHT MAIN DID NOT RETRACT, COULD HEAR AND FEEL RIGHT MAIN WAS STILL DOWN. QRH PROCEDURE FOLLOWED. GEAR CONFIRMED DOWN AND GREEN AS PER QRH PROCEDURE.   (FLIGHT 5367)  PERFORMED GEAR SWINGS IAW AMM 32-33-00, AND FOUND RT MLG WOULD NOT RETRACT. TROUBLESHOT RT MLG NOT RETRACTING IN REFERENCE WITH FIM 32-61-00. REFERENCE AML 1775114 FOR REPLACEMENT OF RT MLG DOWNLOCK RELEASE ACTUATOR. NO FIX. REFERENCE AML 1775118 FOR REPLACEMENT OF RT MLG RETRACT ACTUATOR. NO FIX. REFERENCE AML 1775121 FOR REPLACEMENT OF RT MLG SIDESTAY AND LOCKING STAY ASSEMBLIES. PERFORMED MULTIPLE GEAR SWINGS IAW AMM 32-33-00. OPS CHECKED GOOD AT THIS TIME. ALL GEAR RETRACTED WITHOUT ISSUES.
